# SDR COMA0010316

- Difficulty date: August 15, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1254
- Aircraft time: 21,003 hours, 21,858 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV302229
- Part serial: MX523010
- Condition: Leaking
- Location: Lt Hyd System
- Part time: 18,661 hours, 19,566 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC SYSTEM LOST ALL FLUID.  REPLACED THE LEFT ENGINE HYDRAULIC PUMP.
